Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 178, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 2, 2008, 8:15 PM EDT for Erie County, Ottawa County, Sandusky County, Ohio. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2008, 8:15 PM EDT (00:15 UTC)
- Expired
- Jul 2, 2008, 9:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Erie County, OH, Ottawa County, OH, Sandusky County, OH
The radar
The Cleveland radar (KCLE), 79 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 8:25 PM EDT | HAIL 0.75 | Wnw Port Clinton, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 2, 4:08 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.3 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2106 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 030015
SVRCLE
OHC043-123-143-030100-
/O.NEW.KCLE.SV.W.0178.080703T0015Z-080703T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
815 PM EDT WED JUL 2 2008
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ERIE COUNTY IN NORTH CENTRAL OHIO...
EASTERN OTTAWA COUNTY IN NORTHWEST OHIO...
EASTERN SANDUSKY COUNTY IN NORTHWEST OHIO...
* UNTIL 900 PM EDT
* AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 28 MILES NORTH OF PUT-IN-BAY TO 13 MILES
NORTHWEST OF PUT-IN-BAY TO 11 MILES WEST OF OAK HARBOR...OR ALONG A
LINE EXTENDING FROM 37 MILES NORTH OF PORT CLINTON TO 17 MILES
NORTH OF PORT CLINTON TO ELMORE...AND MOVING SOUTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FREMONT...KELLEYS ISLAND...CLYDE...CASTALIA...SANDUSKY...BELLEVUE
AND MILAN
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR NORTHWESTERN OHIO.
LAT...LON 4162 8318 4163 8310 4154 8299 4153 8289
4173 8283 4170 8277 4161 8283 4157 8280
4156 8271 4160 8275 4163 8268 4154 8270
4154 8261 4149 8281 4148 8281 4149 8267
4139 8249 4144 8235 4129 8235 4125 8321
TIME...MOT...LOC 0015Z 294DEG 34KT 4204 8293 4174 8301
4146 8333
$$
KUBINA2 follow-up statements
000
WWUS51 KCLE 030039
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
839 PM EDT WED JUL 2 2008
OHC043-123-143-030100-
/O.CON.KCLE.SV.W.0178.000000T0000Z-080703T0100Z/
SANDUSKY OH-OTTAWA OH-ERIE OH-
839 PM EDT WED JUL 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR ERIE COUNTY IN NORTH CENTRAL OHIO...AND EASTERN OTTAWA AND
EASTERN SANDUSKY COUNTIES IN NORTHWEST OHIO...
AT 836 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 20 MILES NORTHEAST OF PUT-IN-BAY TO KELLEYS ISLAND TO
FREMONT...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY
VIEW...CLYDE...MARBLEHEAD...CASTALIA...BELLEVUE...SANDUSKY SOUTH...
FAIRVIEW LANES...MILAN...HURON AND BERLIN HEIGHTS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR NORTHWESTERN OHIO.
LAT...LON 4162 8318 4163 8310 4154 8299 4153 8289
4173 8283 4170 8277 4161 8283 4157 8280
4156 8271 4160 8275 4163 8268 4154 8270
4154 8261 4149 8281 4148 8281 4149 8267
4139 8249 4144 8235 4129 8235 4125 8321
TIME...MOT...LOC 0039Z 278DEG 42KT 4191 8262 4161 8270
4133 8302
$$
MITCHELL000
WWUS51 KCLE 030101
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
900 PM EDT WED JUL 2 2008
OHC043-123-143-030110-
/O.EXP.KCLE.SV.W.0178.000000T0000Z-080703T0100Z/
SANDUSKY OH-OTTAWA OH-ERIE OH-
900 PM EDT WED JUL 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY IN NORTH CENTRAL
OHIO...AND EASTERN OTTAWA AND EASTERN SANDUSKY COUNTIES IN NORTHWEST
OHIO EXPIRED AT 900 PM EDT...
OTHER STRONG THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS
EVENING. HEAVY RAIN WILL ALSO CAUSE PONDING OF WATER ON ROADWAYS AND
IN POOR DRAINAGE AREAS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR NORTHWESTERN OHIO.
LAT...LON 4162 8318 4163 8310 4154 8299 4153 8289
4173 8283 4170 8277 4161 8283 4157 8280
4156 8271 4160 8275 4163 8268 4154 8270
4154 8261 4149 8281 4148 8281 4149 8267
4139 8249 4144 8235 4129 8235 4125 8321
TIME...MOT...LOC 0039Z 278DEG 42KT 4191 8262 4161 8270
4133 8302
$$
MITCHELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:44 PM EDT, 4 hours 31 minutes earlier.
Area forecast discussion, Jul 2, 3:44 PM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT WED JUL 2 2008
.SYNOPSIS...
A COLD FRONT ACROSS THE CENTRAL GREAT LAKES WILL MOVE SOUTHEAST
ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA LATE TONIGHT AND
EARLY THURSDAY MORNING. THE FRONT WILL CONTINUE SOUTH TO NEAR THE
OHIO RIVER BY FRIDAY MORNING AND THEN STALL AS HIGH PRESSURE
BUILDS INTO THE AREA FROM THE NORTH. THE HIGH WILL REMAIN IN PLACE
BUT WEAKEN THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY/...
COLD FRONT FROM NEAR THE SAULT SOUTHWEST INTO IOWA WITH HIGH
PRESS ACROSS THE SOUTHEASTERN STATES. THUNDERSTORMS HAVE DEVELOPED
IN THE VERY UNSTABLE AIR ACROSS CENTRAL LOWER MICHIGAN. PRIMARY
MOVEMENT WAS TO THE EAST ALTHOUGH ADDITIONAL DEVELOPMENT WAS
OCCURRING ON THE WSW SIDE OF EXISTING STORMS. THICKNESS PACKING
SUGGEST STORMS WOULD CONTINUE EAST ACROSS MUCH OF MICHIGAN...AFTER
WHICH THEY WOULD TURN MOVE SOUTHEAST. ACCORDING TO THE NAM12 AND
RUC HOWEVER...THE AIRMASS HOWEVER IS NOT AS UNSTABLE EAST OF THE
CURRENT WATCH NOR IS SIGNIFICANT DESTABILIZATION EXPECTED. CAPES
OF BETWEEN 1 AND 2K HOWEVER DO REACH INTO EXTREME NWRN OHIO
THROUGH THE EVENING BEFORE DIURNAL TRENDS ALLOW STABILITY TO
INCREASE. WITH GO WITH CHC OR SLIGHT CHC POPS THROUGH THE EARLY
EVENING...INCREASING TO LIKELY NW AFTER 8PM. WILL ALSO MENTION A
CHANCE OF SEVERE. AFTER THE EVENING WILL BOOST POPS TO CATEGORICAL
NW AND LIKELY ACROSS ALL BUT THE SOUTHEAST TIER OF COUNTIES.
GUIDANCE LOWS FINE.
&&
.SHORT TERM /6 AM THURSDAY THROUGH FRIDAY NIGHT/...
THURSDAY WILL BEGIN WITH A COLD FRONT MOVING OFF THE LAKE INTO NRN
OH AND NWRN PA. WOULD EXPECT SHOWERS WILL BE OCCURRING IN THE AREA
WITH THE POSSIBILITY OF THUNDERSTORMS AS WELL. WILL COVER WITH
LIKELY POPS THROUGH THE MORNING MOST PLACES BUT WILL CONTINUE WITH
LIKELY POPS SOUTHEAST TIER THROUGH THE DAY. ELSEWHERE WILL DROP
POPS TO A CHANCE IN THE AFTERNOON AS MOST OF THE MOISTURE AND
FORCING MOVE SOUTH WITH THE FRONT. ACROSS NWRN OHIO WILL KEEP DRY
FOR THE AFTERNOON. ALSO ALSO MENTION DECREASING CLOUDS OR BECOMING PARTLY
SUNNY FOR THE AFTERNOON MOST PLACES. MODELS HAVE THEIR DIFFERENCES
EVEN IN THE NEAR TERM WHERE THE GFS DRYS OUT THE AREA THURSDAY
NIGHT WHILE THE NAM CONTINUES WITH MOISTURE HANGING BACK INTO THE
AREA NORTH OF THE FRONT. FOR NOW WILL HOLD CHC POPS TO SOUTHERN
TIER AND KEEP THE NORTH DRY. ON FRIDAY THE GFS BRINGS DEEP
MOISTURE BACK INTO THE AREA MAINLY DURING THE AFTERNOON WITH A
WEAK LOW ON THE FRONT WHILE THE NAM FOR THE MOST PART KEEPS
DEEPEST MOISTURE SOUTH. AGAIN FOR NOW WILL GO WITH A DRY FORECAST
DURING THE MORNING BUT WILL BRING A CHANCE BACK INTO THE AREA FOR
THE AFTERNOON. FRIDAY NIGHT WILL CONTINUE WITH CHANCE POPS
EVERYWHERE. GFS IS MOST AGGRESSIVE WITH THE DEEP MOISTURE WHILE
THE NAM HOLD DEEP MOISTURE SOUTH AND EAST. TEMPS WILL BE A FEW
DEGREES BELOW NORMAL POST FRONT LASTING THROUGH THE SHORT TERM.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
QUASI-STATIONARY BOUNDARY ACROSS SOUTHERN OHIO SATURDAY MORNING
SHOULD MOVE AWAY FROM THE FORECAST AREA BY SATURDAY AFTERNOON.
OUTSIDE OF A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE
SOUTHERN TIER COUNTIES...THE MAJORITY OF THE FORECAST AREA SHOULD BE
DRY ON SATURDAY. SHOULD CONTINUE TO SEE DRY CONDITIONS AT ALL SITES
SATURDAY NIGHT THROUGH SUNDAY NIGHT. A COLD FRONT WILL APPROACH FROM
THE WEST ON MONDAY BUT MUCH LIKE TODAY...PROBABLY WONT REACH THE
MAJORITY OF THE AREA UNTIL AFTER SUNSET. KEPT SOME LOW CHANCE POPS
IN PLACE ACROSS NW OH ON MONDAY BUT OTHERWISE ONLY WENT WITH SLIGHT
CHANCE POPS. INCREASED POPS MONDAY NIGHT AND THROUGH THE DAY ON
TUESDAY BEFORE HIGH PRESSURE BUILDS IN FROM THE NORTH LATE TUESDAY
NIGHT.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
COLD FRONT AS OF 17Z STILL WELL WEST OF THE FORECAST AREA WHILE
PRE-FRONTAL CONVECTION STRETCHES FROM NORTHERN MICHIGAN TO
CENTRAL ILLINOIS. CONDITIONS ACROSS THE FORECAST AREA REMAIN VFR
AT THE MOMENT AND ARE EXPECTED TO REMAIN AS SUCH THROUGH MID
EVENING. DO NOT EXPECT ANY OF THE ONGOING STORMS TO OUR WEST TO
REACH ANY OF THE TERMINALS THIS AFTERNOON AND PRECIP WILL LIKELY
HOLD OFF AT ALL SITES UNTIL MIDNIGHT OR LATER.
BROUGHT SHOWERS WITH A CHANCE OF THUNDERSTORMS INTO THE WESTERN
TERMINALS AROUND MIDNIGHT AND EVENTUALLY TO THE OH/PA BORDER BY
DAYBREAK. MODELS APPEAR TO BE A BIT SLOWER WITH THE TIMING OF THE
PRECIP WITH TODAYS 12Z RUNS SO I BACKED OFF ON THE TIMING A BIT. I
ALSO REMOVED MENTION OF THUNDER OVERNIGHT EAST OF MFD/CLE AS IT
APPEARS THE ENTIRE COLUMN WILL BE TOO STABLE TO SUPPORT THUNDER.
FRONT SNEAKS THROUGH TOL/FDY AROUND 12Z...CLE/ERI AROUND 15Z. SOME
LINGERING SHOWERS WILL BE POSSIBLE AT THESE SITES THROUGH THE END
OF THE PERIOD BUT I TRIED TO SHOW IMPROVING CONDITIONS AT THESE SITES.
MEANWHILE FURTHER SOUTH WITH THE SLOWER FRONTAL PASSAGE I AM A BIT
CONCERNED ABOUT THE POSSIBILITY OF THUNDERSTORMS RE-DEVELOPING
TOWARD THE END OF THE PERIOD. PUT IN VCTS ACROSS THE SOUTHERN
SITES TO ACCOUNT FOR THIS POSSIBILITY...MAY END UP BEING TOO
STABLE BUT NAM/BUFKIT PROFILES TRYING TO HINT AT SOME
DESTABILIZATION FROM 15Z ONWARD.
ALSO...PUT IN A MENTION OF LOW LEVEL WIND SHEAR FROM MFD/CLE
EASTWARD AFTER SUNSET. GUSTY NATURE OF THE WINDS WILL DIMINISH
AFTER SUNSET BUT A LLJ AROUND 40-45KTS APPEARS LIKELY THIS EVENING
UNTIL THE ONSET OF THE RAINFALL. DID NOT MENTION LLWS IN THE WEST
AS THE JET DOES NOT APPEAR STRONG ENOUGH IN THAT AREA.
.OUTLOOK...EXPECT NON VFR CONDITIONS TO OCCUR IN SHOWERS AND
THUNDERSTORMS THU WITH A FEW POSSIBLY LINGERING AROUND CAK AND YNG
THU EVE. HOW WELL IT DRIES OUT BEHIND THE COLD FRONT IS A
QUESTION...ATTM THE NAM KEEPS FRIDAY INTO SAT DRY AND VFR. AS A WAVE
MOVES ALONG THE FRONT FRIDAY NIGHT INTO SUNDAY SOME SHOWERS COULD
TRY TO SNEAK UP INTO THE YNG AND CAK AREAS...HOWEVER EVEN IF THIS
OCCURS THIS SHOULD MEAN ONLY BRIEF INTERRUPTIONS FROM PREDOMINATE
VFR.
&&
.MARINE...
COLD FRONT ACROSS LAKE SUPERIOR WILL MOVE OVER THE LAKE AFTER
MIDNIGHT. EXPECT WINDS TO REACH SCA CRITERIA THIS EVENING AS SW
WINDS INCREASE TO 15 TO 25 KNOTS. WILL DROP BELOW SCA CRITERIA
TOMORROW AS WINDS TURN TO THE NW AND THEN DIMINISH.
WEAK HIGH PRESSURE MOVING ACROSS THE LOWER LAKES WILL BE THE MAJOR
FEATURE OVER THE WEEKEND. ALTHOUGH WIND DIRECTION WILL BE FROM THE
NE...WINDS SHOULD REMAIN FAIRLY LIGHT WINDS. WINDS TURN TO THE
SOUTH LATE SUNDAY AS HIGH MOVES OFF THE NEW ENGLAND COAST.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 3 PM EDT
THURSDAY FOR LEZ146>149.
SMALL CRAFT ADVISORY UNTIL 5 AM EDT THURSDAY FOR LEZ142>145.
&&
SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...LEINS
AVIATION...LEINS
MARINE...DJBHazardous weather outlook, Jul 2, 4:37 PM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 437 PM EDT WED JUL 2 2008 LEZ061-145>149-165>169-OHZ010>014-017>023-027>033-036>038-047-089- PAZ001>003-032045- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA- LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 437 PM EDT WED JUL 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT A COLD FRONT WILL MOVE INTO NORTHWESTERN OHIO TONIGHT WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE ALONG IT. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS...ESPECIALLY WEST OF A SANDUSKY TO MARION LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY IF ENOUGH HEATING CAN OCCUR AHEAD OF THE COLD FRONT THAT WILL MOVE SOUTHWARD THROUGH OHIO AND PENNSYLVANIA ON THURSDAY THERE MAY BE A THREAT OF ISOLATED SEVERE THUNDERSTORMS. THIS SHOULD BE LIMITED TO AN AREA ALONG AND SOUTH OF A MEADVILLE TO MOUNT VERNON LINE. NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ142>144-162>164-OHZ003-006>009-032045- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH- 437 PM EDT WED JUL 2 2008 ...SEVERE THUNDERSTORM WATCH 654 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH A COLD FRONT WILL MOVE INTO NORTHWESTERN OHIO TONIGHT WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE ALONG IT. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS...ESPECIALLY WEST OF A SANDUSKY TO MARION LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY IF ENOUGH HEATING CAN OCCUR AHEAD OF THE COLD FRONT THAT WILL MOVE SOUTHWARD THROUGH OHIO AND PENNSYLVANIA ON THURSDAY THERE MAY BE A THREAT OF ISOLATED SEVERE THUNDERSTORMS. THIS SHOULD BE LIMITED TO AN AREA ALONG AND SOUTH OF A MEADVILLE TO MOUNT VERNON LINE. NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jul 2, 8:06 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
806 PM EDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG TOLEDO 41.66N 83.58W
07/02/2008 LUCAS OH AMATEUR RADIO
SEVERAL LARGE LIMBS DOWN AND BLOCKING THE ROAD IN WEST
TOLEDO.
&&
KIELTYKALocal storm report, Jul 2, 8:15 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
815 PM EDT WED JUL 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG TOLEDO 41.66N 83.58W
07/02/2008 LUCAS OH LAW ENFORCEMENT
SEVERAL TREES AND LARGE LIMBS DOWN THROUGHOUT THE CITY.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:19 PM EDT | Special Marine Warning | CLE | 116 min | |
| Jul 2, 9:05 PM EDT | Areal Flood Advisory | CLE | Lucas, Wood | 4 hr |
| Jul 3, 12:35 AM EDT | Flash Flood Warning | CLE | Lucas | 6 hr |
| Jul 3, 6:19 AM EDT | Areal Flood Warning | CLE | Lucas | 4 hr |
| Jul 3, 1:17 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Summit | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.